Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A new proof of scattering below the ground state for the 3d radial focusing cubic NLS
HTML articles powered by AMS MathViewer

by Benjamin Dodson and Jason Murphy PDF
Proc. Amer. Math. Soc. 145 (2017), 4859-4867 Request permission

Abstract:

We revisit the scattering result of Holmer and Roudenko (2008) on the radial focusing cubic NLS in three space dimensions. Using the radial Sobolev embedding and a virial/Morawetz estimate, we give a simple proof of scattering below the ground state that avoids the use of concentration compactness.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35Q55
  • Retrieve articles in all journals with MSC (2010): 35Q55
Additional Information
  • Benjamin Dodson
  • Affiliation: Department of Mathematics, Johns Hopkins University, John Krieger Hall, 3400 North Charles Street, Baltimore, Maryland 21218
  • MR Author ID: 891326
  • Email: bdodson4@jhu.edu
  • Jason Murphy
  • Affiliation: Departments of Mathematics, University of California Berkeley, 970 Evans Hall, Berkeley, California 94720
  • MR Author ID: 1034475
  • Email: murphy@math.berkeley.edu
  • Received by editor(s): December 13, 2016
  • Published electronically: June 5, 2017
  • Communicated by: Joachim Krieger
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 4859-4867
  • MSC (2010): Primary 35Q55
  • DOI: https://doi.org/10.1090/proc/13678
  • MathSciNet review: 3692001